# SDR FDEA201002110381

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 59,485 hours, 12,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74051
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION - LT WING UPPER SKIN AFT OF NR 3 SLAT AT XORS 361 STR NR 6.  REPAIR CARRIED OUT IAW EA NR1-5730-137587, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 109.
